Harnack's inequality for elliptic equations and the Hölder property of their solutions

Research output: Contribution to journalArticlepeer-review

38 Scopus citations

Abstract

In the paper one considers second-order elliptic equations with measurable coefficients in nondivergence form. One proves for them Harnack's inequality and one estimates the Hölder exponent of the solutions. One makes no assumption regarding the smallness of the dispersion of the eigenvalues of the matrix of the coefficients of the second-order derivatives.

Original languageEnglish (US)
Pages (from-to)851-863
Number of pages13
JournalJournal of Soviet Mathematics
Volume21
Issue number5
DOIs
StatePublished - Mar 1 1983

Fingerprint Dive into the research topics of 'Harnack's inequality for elliptic equations and the Hölder property of their solutions'. Together they form a unique fingerprint.

Cite this